Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

no menses, pelvic scanning:enometrial thickness:6mm. , TSH:5.90, PRL:16.70, progynova , modus, thyronorm

Good afternoon doctor, I am neethu age 22years from india, from the past 3months i was not getting my menstrual cycle so i went to the doctor she took 2 blood tests ( TSH ,PRL) and 1 Pelvis scanning, the results came as TSH:5.90,PRL:16.70,scanning:enometrial thickness:6mm. So after seeing the reports she suggested me some tablets to get periods (progynova 2mg,modus-10)within 20days. After seeing the TSH she suggested Thyronorm 25mcg to take for 2 months and then she said to take the same blood tests again. My doubt is that the tablets which the doctor suggested are good and correct for my problem?? as i am taking both tablets for periods and for thyroid does it has any harmfull effect?? the health problem which i am facing now is it dangerous?? does it has any affects on pregnancy issues in future?? i hope to get a reply from you as soon as possible. Thank you.
Asked On : Mon, 21 May 2012
Answers:  2 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hi Neethu,
Your TSH levels are slightly high. suggesting there is less thyroid hormone in your body that is why the doctor has asked you to take the thyronorm. Your doctor is right in asking you to repeat the tests.
However havent you done the LH/FSH test in your blood? You should get that done too next time.
The tablets that you have been prescribed for your periods is correct though even if you just took Modus for 7 days you will get your period after stopping the pill.
If your problem in menstrual cycle is because of thyroid issues then it will be regularised by taking thyroid treatment itself.
With the LH/FSH test we can find out if there is any other problem in your menstrual cycle. If LH/FSH test is abnormal then you may have to take the pills suggested by doctor to get periods regularly.
Another thing is that whenever you plan your pregnancy in future these things have to reassessed and accordingly the medicines have to be changed wherever required.
Hope this helps
Take care.
Answered: Mon, 21 May 2012
I find this answer helpful
OBGYN Dr. Nilesh. K's  Response
its very safe to take thyronorm. it has no sideeffects and is the most safest drug in pregnancy.
on d other hand it has got possitive efect on your fertility .also u might have to increase the dose of thyronorm as soon as u become pregnant. as less than nomal thyroid hormone may cause many side effects during pregnancy and in ur child like abortion low i.q in babies pre term delivery stillbirth etc.
Answered: Mon, 21 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor